Jump to content
CrazyBoards.org

lithobid, lamictal, and seroquel part deaux


Recommended Posts

ok so I am taking

lithobid 300mg pm

seroquel 100mg am, 175 pm

lamictal  75 mg daily

klonopin .5 am, .5 pm

zyprexa for freakouts- 10-15 mg (which doesn't really seem to be helping anymore, probably b/c so much seroqeul?)

I am still pretty depressed and cycling like crazy with an underlying mixed episode (feeling irritable, edgy, and depressed at the same time... mixed episodes and cycling are FUN!!!!  Almost always dysphorically hypo when mixed....ARGH)

What in the world should I do?  How can I augment this to stop feeling so depressed.... and generally whacked out... moods all over the place...  I was taking 150 mg of lamcital, but that was making me a rage-out freak.  I know lithium isn't supposed to be a very good choice for rapid cycling and mixed states- but it is supposed to be a good AD (I cannot take regular AD's, they make me majorly hypomanic).  I really just wanted to add the small dose of lithium for it's neuroprotective ability... but maybe i should increase the dose?  Seroquel is supposed to have an ad effect also...and so is lamictal... i feel like I (with the help of my doc) picked all the right things for my symptom presentation... but it doesn't seem to be working...

Am I just not taking enough of something....?  the lamictal and seroquel with a little klonopin seemed to be working for about 4 months...now...blah.  I know it can take awhile for a new set or augmentation to start working to though... I have been on this new regimen for about 2 weeks....

any ideas?

;)

Link to comment
Share on other sites

Everyone seems to have a different sweet spot with lithium (if it will work for them at all), and this is doubly so in combination with lamictal.  Out of all the factors in play with your current cocktail, I would agree with SZS and wonder if the lithium's at an appropriate level for you.  At the correct dose, it usually takes a couple of weeks to notice a difference and perhaps a couple of months for its full effect to be seen.  So long as it isn't making anything life-threateningly worse, have patience -- but that does seem like a low-ish dose.  Check the serum level.

rambling,

lmnop

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...